# SDR MK1Y02222021007

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 99,638 hours, 28,534 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 224M4761525
- Part serial: 2729001
- Condition: Damaged
- Location: Nr 2 Nacelle
- Part time: 99,638 hours, 28,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND MULTIPLE SCRATCHES (35) 3 CRACKS ON ENGINE NR 2 RT CORE COWL EXTERNAL SKIN.
